# SDR DALA201805143309

- Difficulty date: May 10, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N331NB
- Make and model: Airbus A319-114
- Aircraft serial: 1567
- Aircraft time: 35,583 hours, 18,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 67-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FLOOR SUPPORT Y1292, BETWEEN FRAMES 67 TO 68 IN THE AFT GALLEY AREA.  REPLACED THE FLOOR SUPORT IAW SRM 51-72-11, & 51-42-11.
